I had open heart surgery 18 months ago-valve repair. Taking heart
and blood pressure meds in am and pm. Also taking synthroid for lo
thyroid. Since my surgery, I have gained so much weight, it is affecting my breathing when I climb stairs, excercise and have absolutely no energy. I am 60 yrs old-before surgery, I had high
energy level and weight undercontrol. Please help
You don't say how much weight you have gained, your age, sex, habits, occupation, family history, etc.
In any case, I can see no reason why "Since my surgery, I have gained so much weight.." in that there is nothing with heart valve repair that should lead to such an undesirable result. I am assuming that your thyroid medication is in the desirable range.
You may well need help losing weight - but that should be your goal without unnecessary excuses.
Please be aware that I am unable to diagnose medical conditions online.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Heart Disease and Heart Attack , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.